# SDR SWAA2022030279399

- Difficulty date: March 2, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737*
- Aircraft serial: 29837
- Aircraft time: 62,669 hours, 36,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACK AT RIGHT HAND OVERWING EXIT FAILED CAPACITY CHECK. / [01] REMOVED AND REPLACED BATTERY PACK PER M/M 33-51-06.
